| Model Number |
DVPA2D1 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
11/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) experienced a partial electrical reset.Approximately one week later, during a patient skin graft procedure, the patient received inappropriate shocks due to the use of cautery directly over the device.A lead integrity alert (lia) triggered due to high rate non-sustained (hrns) episodes and sensing integrity counter (sic), and there was oversensing on the right ventricular (rv) lead resulting in misclassification of episodes.In addition, there was a slight decrease in the rv lead impedances.The icd and rv lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated a partial electrical reset occurred.Analysis of the device memory indicated emi.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.The device memory indicated inappropriate delivery of ventricular tachyarrhythmia therapy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.